# SDR IPXA1565827

- Difficulty date: March 5, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Part number: 113N23063
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, RT WING T/E - INBD MAIN FLAP - LOWER SURFACE - JUST INBD OF OTBD FLAP TRACK - FAIRING SUPPORT BRACKET HAS FRETTING DAMAGE.  R & R BRACKET IAW ATS ER 11-01898.
